Get your Health question answered in 3 easy steps

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What should be done for early ejaculation ?

: hi m 30 yrs not married....my question is that the size of my penis is small and while having sex i come out soon....i masturbate 4 to 5 times a day...can this also cause a problem and can the size of the penis be increased.how can i increase my sex power
Fri, 29 Apr 2011
Report Abuse
General Surgeon 's  Response
Hello
Welcome to health care magic forum
first of all decrease your frequency of masturbation,as it is on higher side.size of penis can never be increased ,it has developed fully by now. start doing anal squeezing exercise ,along with aerobics regularly.
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Dear Sir/madam, I am 31years old man and as I describe above my penis getting loose after 5 min. and also release so quick.what kind of medication should i take or any exercise.what should i do in this case i am so dipressed about it.i am geeting loose my energy. thanks Sumit

doctor1 MD

well i have small penis size and i discharge too early....my age is 23 only....tell me how can i increase my stemina and penis size....what should i use....that thing should not have side effect....n should be ayurvedic....bcoz u can understand my age is only 23

doctor1 MD

early finish sir wen i do sex it just takes 2 minute time to release..what should i do..and also it gives me pain when she touches it and the skin goes down..then i have to take a break and strech the skin back to its normal position..what should i do sir??can u tell me any medicine with no side effects?